IJPAM: Volume 53, No. 4 (2009)

INTERPOLATION PROBLEMS OVER A FINITE FIELD

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we show any interpolation problem for general fat points true over $\overline{\mathbb {F}}_q$ has a solution over $\mathbb {F}_q$ for a large $q$ with an effective lower bound for $q$.

Received: March 4, 2009

AMS Subject Classification: 14N05

Key Words and Phrases: interpolation, fat point, finite field

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 4